Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Get sexual thoughts, bad things in mind on memory flashback, recently started acne medicines. Help?

this is pria i am facing problem from last one month .Never Ever felt this kind of problem before. Initially sexual thoughts started to come in my mind that i m doing with that person and all. Old memories came in my mind. all bad things come in mind. Story started to make automatically in mind when ever i see anything. If old memories ,person come in mind so sexual thoughts or linking of that person with other person come in mind . Only bad things come in thoughts i unable to understand what is going on with me. I took medicine of acne for harmone balance i feel these kind of things after that please help
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~ It depends on the kind of acne medication you are taking. Some emotional dysregulation may occur with certain kinds of acne medication. However you would have to give more information regarding how the problems started and what kind of acne medication you are on. I would give this deeper thought once you pass on more information. However, you need to see a doctor to find the right solution for having these kinds of feeling after taking acne medication. Hope this helped, take care.
Answered: Sat, 19 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor